# SDR VNAA2011121400005

- Difficulty date: December 9, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 17,266 hours, 17,227 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Part number: 508813
- Part serial: 2164
- Condition: Failed
- Location: Interphone Sys
- Part time: 16,169 hours, 16,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TLH, CREW REPORTED LOUD HUM / BUZZ OVER CABIN SPEAKER WITH SMELL OF ELECTRICAL SMOKE NOTICED IN FIRST CLASS CABIN AND GALLEY AREAS.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED COCKPIT INTERPHONE CONTROL UNIT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
